# SDR QXEA2024110800260

- Difficulty date: November 4, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N651QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000812
- Aircraft time: 13,429 hours, 9,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN STRAP AT AFT CARGO DOOR CUTOUT FR 77. REMOVED AND REPLACED STRAP AT AFT CARGO DOOR CUTOUT FR 77. REF SRM 51-40-08.
